I HAVE HAD MY MEDS CHANGED ALOT IN THE LAST MONTH AND FOR A LONG TIME I WAS TAKING 20 MG OF METHIMAZOLE THROUGHOUT THE DAY. MY ENDO HAS BEEN LOWERING MY MEDS EVERYTIME I DON'T FEEL WELL AND SHE TESTS MY LEVELS. NOW I AM ON 7.5 MG ONLY IN THE MORNING. SINCE THEN MY RIGHT EAR GETS HOT AND RED AT NIGHT. HAS ANYONE EVER EXPERIENCED THIS OR KNOW WHY THIS MIGHT BE HAPPENING. IT SEEMS LIKE IT IS ALWAYS SOMETHING AND I CALL MY DOCS WAY TOO MUCH. IT FEELS LIKE THEY THINK I AM CRAZY OR A PAIN IN THE ASS BUT I WORRY WHEN THERE IS ALWAYS SOMETING BOTHERING ME. LUCKILY THIS IS JUST AN ANNOYANCE AT THIS POINT.
Posts You May Be Interested In
On ocassion, I will feel the tissue from inside my mouth feel like it is peeling off. The feeling that you get from eating pizza that is too hot and it burns the gums (like roof of the mouth). Well this is a little different. I haven’t eaten anything too hot for my gums to burn. I would wake up and the inside of my mouth (the cheek areas) would feel like I had very thin layers of flesh (mouth...